# SDR SWIA200414274

- Difficulty date: September 24, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 22,987 hours, 21,118 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM ATTACH ANGLE AT FS 461 RBL IS CRACKED AT RADIUS LOCATION.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED NEW ANGLE BRACKET AND SPLICE IAW REO 601R-53-61-004.
